Vol. 89, No. 2, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
An intrinsic characterization for PI flows

Douglas C. McMahon and Louis Jack Nachman

Vol. 89 (1980), No. 2, 391–403
Abstract

An intrinsic characterization for a minimal flow (X,T) to be a PI flow is given. This characterization is then combined with some recent techniques of R. Ellis to prove the general PI and HPI versions of the Veech Structure Theorem,

Mathematical Subject Classification 2000
Primary: 54H20
Milestones
Received: 9 August 1978
Revised: 14 June 1979
Published: 1 August 1980
Authors
Douglas C. McMahon
Louis Jack Nachman